# SDR ASAA2013011493678

- Difficulty date: January 14, 2013
- Submitted: January 16, 2013
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 15,663 hours, 4,949 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 3071BPEGPL
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AFT OF L2 WILL NOT ILLUMINATE.  REPLACED LAMP IAW AMM 33-51-04-960-801, 33-51-06-960-805.
